ArxivLens

Researcher directory / Research record

Iimura, Yohei

Local publications cover hand-foot, syndrome, cancer. Explore the research record and its publication history below.

4locally indexed publications
A local collection, not a career total

From the local bibliography

Research overview

hand-foot · 3 syndrome · 3 cancer · 2 Capecitabine-induced · 2 chemotherapy · 2 Colorectal · 2 inhibitors · 2 oncology · 2

Subject categories in linked publications; these describe the local record.

Publication year · all dated local publications

Bibliography

Local publications

Source-linked publications are not independently verified authorship. Evidence-supported matches are marked individually; uncertain links remain unverified.

Showing 1–4 of 4 · newest first

  1. Prophylactic Medium-Class Topical Steroids are Associated with a Lower Incidence of Capecitabine-Induced Hand-Foot Syndrome in Patients with Colorectal Cancer.

    Source-linked · authorship unverified

    There is limited clinical research evaluating the role of topical corticosteroids in preventing hand-foot syndrome (HFS) caused by capecitabine. Although the precise cause of HFS remains unclear, inflammatory mechanisms are thought to contribute to its development. This study inv…

    PubMed · 28 Aug 2026 · cancer, Adjuvant chemotherapy, Capecitabine-induced hand-foot syndrome, Colorectal cancer
  2. Preventive and Therapeutic Interventions for Anticancer Drug-induced Dermatologic Toxicities: a Scoping Review.

    Source-linked · authorship unverified

    A scoping review of 51 clinical studies maps preventive and therapeutic strategies for skin toxicities caused by anticancer drugs, identifying mechanism- and toxicity-specific patterns. Key findings show that for EGFR inhibitor rashes, prophylactic antibiotics with topical steroi…

    PubMed · 18 May 2026 · oncology, Humans, Antineoplastic Agents, Hand-Foot Syndrome, Neoplasms, Drug Eruptions, Anticancer drug toxicity, Dermatologic adverse events, EGFR inhibitors
  3. Skin toxicity induced by chemotherapy or molecular targeted therapy combined with immune checkpoint inhibitors in Asian patients: A literature review by the Japanese Pharmacist-led Oncodermatology Study Team.

    Source-linked · authorship unverified

    Combination therapy with immune checkpoint inhibitors (ICIs) and cytotoxic or targeted anticancer agents has improved survival in multiple cancers but may exacerbate drug-related skin toxicities. These toxicities share inflammatory mechanisms, and ICI-induced immune cell infiltra…

    PubMed · 16 Apr 2026 · clinical trials, Chemotherapy, Immune checkpoint inhibitors, Literature review
  4. A phase II study evaluating the preventive effect of topical hydrocortisone for capecitabine-induced hand-foot syndrome in patients with colorectal cancer receiving adjuvant chemotherapy with capecitabine plus oxaliplatin (T-CRACC study).

    Source-linked · authorship unverified

    Topical steroids may help prevent capecitabine-induced hand-foot syndrome in patients with colorectal cancer, as inflammation is involved in anti-tumor agent-induced hand-foot syndrome development. We assessed the preventive efficacy of medium-class topical corticosteroids for ca…

    PubMed · 14 Aug 2025 · oncology, Capecitabine-induced hand-foot syndrome, Colorectal cancer, Medium-class topical corticosteroids
This website uses cookies to ensure you get the best experience. Learn more